# SDR AUS20010522

- Difficulty date: May 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650904
- Condition: Failed
- Location: Cockpit
- Part time: 21,528 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: A

## Discrepancy

(AUS) RT FLIGHT MANAGEMENT COMPUTER CONTROL DISPLAY UNIT (CDU) FAILED. SMOKE IN COCKPIT AND ELECTRICAL BURNING SMELL WITH RT CDU KEYPADWARM TO TOUCH.
